Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had bladder cancer and prostate cancer. Bladder, prostate removed and having neo bladder. Had Parkinson's disease and diarrhoea. Concerned?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Have had a bladder cancer and prostate cancer, both bladder and prostate removed, I now have a neo-bladder, I have a number of things, like Parkinson's Disease My above bladder/prostate cancer due to Agent Orange exposure in Vietnam, bladder is secondary to Agent Orange. Neuropathy in all fore limbs, Coronary artery disease, Diabetes, Hypertensive vascular disease, diarrhea with large amounts of mucus and at times when I go to the bathroom I have nothing but mucus's, ether mucus's or a water likes fluid runs from my rectum all the time. I spent seven days at MU Hospital with what they said was a block in my small intense, I had a five or six test and when I left all that could say was that my stomach drained to fast and they did not no what caused all the pain. I have at least five to seven pop's a day, all the same. I need help, VA just dose not help in this matter, it's like I don't have a problem
Posted Thu, 12 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 49 minutes later
Brief Answer:
Please consider conditions listed below

Detailed Answer:
Hello sir and welcome.

I can understand you are both concerned and frustrated. I shall try my best to help you.

With the provided information, I am assuming your doctor would have conducted a colonoscopy or even an esophagogastroduodenoscopy (EGD) to visualize the internals of the gastrointestinal tract (GIT). If not, I would highly recommend the same.

Based on your symptoms you could be suffering from any of the following:
-Protein-losing gastroenteropathies (which present with diarrhea all the time)
-Inflammatory bowel disease
-Malabsorption syndrome
-Mycoplasma infections
-Electrolyte imbalances (eg. hypocalcemia, hypoalbuminemia, etc.)
-Infections of the intestine (eg. salmonellosis, etc.)

I would like to say that you indeed have a problem, it is just difficult to diagnose as all the above listed conditions can take time to be diagnosed, which is both non-economical and frustrating for the doctor as well as the patient. Please do not ignore your symptoms and approach a gastroenterologist (specialist), who will better relate and understand your symptoms.

Also, long-term diarrhea can lead to a number of deficiencies in the body (eg. vitamin B12, iron, proteins, etc.). I would recommend a check on their levels, and the addition of supplements to your treatment regimen for their correction (if a deficiency exists).

Hope this helps sir. Feel free to write back to me for any further clarifications, I would be more than happy to help and guide you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor